Couldn't find what you looking for?

TRY OUR SEARCH!

So I just recently got my very first shot (on August 11th). I was wondering how long it takes before any side effects start to show up? All I have is a little pain/discomfort at the injection site, otherwise I'm fine :-P. (I'm hoping I'm one of the lucky ones who won't get any side effects :-D )

Also I did NOT get the shot while I was on my period, I got it about a week after my period which makes it not effective immediately. Does anyone know how long it will take for it to become effective in preventing pregnancy? (I forgot to ask my doctor :$ )

PS. I already know all the side effects, bone density loss etc. so no lectures please or telling me depo is evil ;-).

Thanks :-D.

Loading...

i've been getting it for almost 5 years and never gotten any side effects until 4 weeks ago but i don't know if its from the shot or not..i been having bad stomach cramps, gas, sick feelings randomly...not sure whats up w/ me...
Reply

Loading...